# SDR 9805749751

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Press Switch
- Part number: 420115
- Condition: Erratic
- Location: Wing Anti-Ice
- Part time: 41,640 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM DTW, AIRFOIL ICE PROTECTION PRESSURE ABNORMAL LIGHT ILLUMINATED UPON SELECTION OF WING ANTI-ICE. FLIGHT WAS DIVERTED TO IND AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED WING ICE PROTECTION AIR PRESSURE SWITCH. OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
